Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lump on stomach, discoloration, sore neck glands, swollen, lightheadedness

Hi a lump came up in my stomach on the side in January it has got bigger and my skin has turned a diff colour where the lump is like a bruise and that seems to be getting bigger as well the bruising has been there since jan as well also very sore neck glands have been swollen for well over a year sometimes it is sore tiredness and sometimes light headed ect thank u
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for asking Healthcare Magic.
I have gone through your query and understood your worries.
With this presentation, I have the impression that it could possibly be a tumoral (cancerous process). I think you need proper assessment and probably a biopsy of that lump. In my opinion, I would suggest you see a GP for proper assessment and orientation.
I hope that answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. We will be delighted to answer your questions.
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor